Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 4, Pages 679-686
http://dx.doi.org/10.1155/S0161171293000857

Diameter problems for univalent functions with quasiconformal extension

Department of Mathematics, Louisiana State University in Shreveport, Shreveport, Louisiana 71115, USA

Received 23 April 1992; Revised 4 September 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul Deiermann, “Diameter problems for univalent functions with quasiconformal extension,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 679-686, 1993. https://doi.org/10.1155/S0161171293000857.